All Journal Entries Journals
Sort By:  

Qutting acne med

Mar 20, 2012 - 1 comments
Tags:

Acne

,

Skin

,

hormonal

,

TIRED



So I've been on Spironolactone for 2 years for hormonal acne,and it has worked WONDERS,but I have decided to come off it.I feel like it makes me really tired,irritable,and it may also be the reason I went from weighing 127 to 140 :(
Plus I noticed an interaction with the Lexapro I take.

I've weaned down to only 25mg of Spiro over the last 4 months or so,and I'm really hoping it won't make a huge difference with my skin.I'm praying that maybe I have outgrown my acne for the most part by now.Anyways,I'll still be using my 10% benzoyl peroxide face wash and 2 % Salicylic acid lotion.I guess if my acne gets bad again I will just go back on it...But I'm hoping to shed the pounds I think it made me gain and get some energy back!

I'll check back about how it is going